# SDR QXEA0201073

- Difficulty date: July 21, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 9,821 hours, 13,935 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LOWER FUSELAGE TCAS ANTENNA HAS CORROSION AROUND SCREW HOLES.  REPAIRED IAW DHC-8 SRM 51-20-11 AND 51-20-16.
